Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Nose cauterized, scab inside nose, bleeding, deviated septum, applied muciprocon. Healing time?

Yes thank you...had nose cauterized a week and i/2 ago ago...bled heavily Sunday(went to ER)and they cauterized a second time. All ok until wed. Heavily scabbed over and a small scab came out and bleeding again. # days passed and now today Scab cam out and bled again. I pinched for 15 min. and then it stopped. I was given muciprocon (sp) cream to use but no real instructions from doc. My question is how long should this taketo heal and will I ever be able to blow my nose(I have allrgies)? What should I be doing to help the healing? I am scared and afraid to leave the house. I am a senior citizen. I alaso have a deviated septum Can you help me?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
UT MAY TAKE 3 WEEK
APPLY MUCIPROCAIN ITMENT IN NSE BD
TAKE LIQUID PARAFIN AND UT 2VRPS F IT IN EACH NOSTRIL AT NIGHT
ADD ANTIALLERGUC CLARITIN 10 MG D FOR 2 WEEK
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor